Alert archive / North Carolina / Beach Hazards Statements in 2022
Beach Hazards Statement 20, NWS Wilmington, NC
NWS Wilmington, NC issued this beach hazards statement at Jul 8, 2022, 4:29 AM EDT for New Hanover County, Pender County, North Carolina. It took effect at Jul 8, 2022, 6:00 AM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2022, 4:29 AM EDT (08:29 UTC)
- In effect from
- Jul 8, 2022, 6:00 AM EDT
- Expired
- Jul 8, 2022, 8:00 PM EDT
- In force
- 14 hr
- Issued by
- NWS Wilmington, NC
Counties New Hanover County, NC, Pender County, NC
The radar
The Wilmington radar (KLTX), 65 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 8.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1760 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
452 WHUS42 KILM 080829 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 429 AM EDT Fri Jul 8 2022 NCZ106-108-090000- /O.NEW.KILM.BH.S.0020.220708T1000Z-220709T0000Z/ Coastal Pender-Coastal New Hanover- 429 AM EDT Fri Jul 8 2022 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... * WHAT...Strong south to north longshore current. There is also a Moderate Risk of rip currents expected. * WHERE...Coastal Pender and Coastal New Hanover Counties. * WHEN...Through this evening. * IMPACTS...Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. It may sweep swimmers off their feet, making it difficult to return to shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution should be used when in or near the water. Check with lifeguards before entering the ocean for possible hazards you may be swept into. && $$ TRA
1 follow-up statement
607 WHUS42 KILM 090011 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 811 PM EDT Fri Jul 8 2022 NCZ106-108-091000- /O.EXP.KILM.BH.S.0020.000000T0000Z-220709T0000Z/ /O.NEW.KILM.BH.S.0021.220709T1000Z-220710T0000Z/ Coastal Pender-Coastal New Hanover- 811 PM EDT Fri Jul 8 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT SATURDAY THROUGH SATURDAY EVENING... * WHAT...Strong south to north longshore current. There is also a Moderate Risk of rip currents expected. * WHERE...Coastal Pender and Coastal New Hanover Counties. * WHEN...From 6 AM EDT Saturday through Saturday evening. * IMPACTS...Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. It may sweep swimmers off their feet, making it difficult to return to shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution should be used when in or near the water. Check with lifeguards before entering the ocean for possible hazards you may be swept into. && $$ NCZ110-091000- /O.NEW.KILM.BH.S.0021.220709T1000Z-220710T0000Z/ /O.NEW.KILM.RP.S.0008.220709T1000Z-220710T0000Z/ Coastal Brunswick- 811 PM EDT Fri Jul 8 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT SATURDAY THROUGH SATURDAY EVENING... ...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT SATURDAY THROUGH SATURDAY EVENING... * WHAT...For the Beach Hazards Statement, for the High Rip Current Risk, dangerous rip currents expected. Strong west to east longshore current. * WHERE...Coastal Brunswick County. * WHEN...From 6 AM EDT Saturday through Saturday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. It may sweep swimmers off their feet, making it difficult to return to shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. Caution should be used when in or near the water. Check with lifeguards before entering the ocean for possible hazards you may be swept into. && $$ SCZ054-056-091000- /O.NEW.KILM.BH.S.0021.220709T1000Z-220710T0000Z/ Coastal Horry-Coastal Georgetown- 811 PM EDT Fri Jul 8 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT SATURDAY THROUGH SATURDAY EVENING... * WHAT...Strong south to north longshore current. There is also a Moderate Risk of rip currents. * WHERE...Coastal Horry and Coastal Georgetown Counties. * WHEN...From 6 AM EDT Saturday through Saturday evening. * IMPACTS...Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. It may sweep swimmers off their feet, making it difficult to return to shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution should be used when in or near the water. Check with lifeguards before entering the ocean for possible hazards you may be swept into. && $$ 8
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at Jul 8, 2:33 AM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jul 8, 2:33 AM EDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 233 AM EDT Fri Jul 8 2022 .SYNOPSIS... Heat and humidity will persist into the weekend with mainly showers and thunderstorms each day as a cold front moves down from the north. The front will eventually drop south of the region by late Sunday. Weak high pressure and near normal temperatures will follow next week but the threat of late day and evening showers or thunderstorms will still exist. && .UPDATE... Convection has largely settled down across the forecast area. The lone exception includes a cluster of storms currently moving through parts of Lancaster and Chesterfield Counties in SC. These storms are moving eastward into parts of Darlington and Marlboro Counties, and have had a history of frequent lightning and some gusty winds. These storms may continue over the next hour or two before settling down. && .NEAR TERM /THROUGH TONIGHT/... Conditions very similar to this time yesterday and perhaps even the day before. The area remains in a northwest flow aloft with elongated high pressure over the lower Mississippi Valley. The challenge remains convective evolution of course with the high resolution guidance seemingly all but useless at least for our area the past few evenings. At least the GFS and ECMWF are onto the convection across areas to the south keying on old outflow boundaries etc. The NAMNest had probably the best performance last evening and will use as a broad guide tonight. This shows a more eastward development of numerous showers and thunderstorms in the Piedmont which seem to consolidate into an area of decent organized convection late tonight. This is shown moving across the North Carolina counties before a sudden death around 0600 UTC. For Friday guidance is leaning toward a more sea breeze initiation then evolving inland maybe keying on yes an old outflow. One can always cite an old outflow this time of year. As for temperatures, guidance has cooled slightly across the board and it appears this will conclude this chapter of heat headlines. && .SHORT TERM /SATURDAY THROUGH SUNDAY/... The Piedmont trof Fri night, then the cold front dropping southward, will combine for the threat for convection and POPs in the high chance to likely, bordering on categorical, across the entire FA thru Sun morning. Sea breeze will also provide another source of convergence, especially early on Sat. (Although Sun, the synoptic cold front's passage will limit a sea breeze boundary. In addition, troffing expanding southward aloft and weak upper s/w trofs rotating thru, will all play a role in the much hier than normal POPs across the FA during this period. With PWs well in excess of 2 inches will aid the heavy rain producing tstorms. Throw in training of the convection as it becomes more numerous in coverage, and a flooding threat may be an issue to ponder for the fcsts. Sfc cold front pushes south of the ILM CWA Sun morning with flow aloft driving it S-SE. Weak high pressure to follow but could see elevated convection Sun aftn into the evening, especially across the southernmost portions of the FA. Clouds to dominate Sun with max temps "cooler" than previous days. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... Weak high pressure to weakly wedge across the FA Sun night thru Mon. With low chance for Pops possible across southernmost FA. The sfc ridge breaks down as longwave troffiness flow aloft to remain across the Eastern 1/3rd of the U.S. Weak s/w trofs aloft will rotate thru during this period, helping to keep the trof established at some degree of amplitude. The front washes out as it returns north Tue into Wed and may enough lift for a convective threat. Tue into Wed, the Piedmont trof re- establishes and the next cold front progged to drop south toward the FA. Pops will increase Tue into Wed but kept them capped at 50 for now. Slow warming trend to and slightly above normal by Tue thru Wed. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... Mainly VFR conditions into Fri morning, but lingering convection in vicinity of ILM will produce MVFR ceilings and variable winds through 07-08z. Next round of convection to affect the TAFs will come Fri aftn into Fri evening. Coastal terminals should see the worst conditions with TSRA and possible MVFR ceilings and vsbys in thunderstorms. Inland terminals may just see VCTS. Expect stratus to affect terminals after 02z Fri evening. Southerly winds will continue with gusts reaching up near 20 kts Fri aftn into early evening. Extended Outlook...Brief restrictions possible with afternoon/evening thunderstorms into the weekend. Morning stratus also possible, especially. Saturday morning. More widespread showers/thunderstorms and associated MVFR to IFR possible Saturday and Saturday night as a cold front moves into the region. Restrictions may linger into Sunday with latest guidance slowing the front down a little. Shower/thunderstorm chances should diminish some into Monday behind the front. && .MARINE... Through Friday: Persistence forecast for the coastal waters with southwest winds increasing once again tonight late into a range of 15-20 knots. Outside of this a range of 10-15 knots will be in place. Similar trend for significant seas with 2-4 feet once again falling just short of any five footers. Friday Night through Tuesday: Tightened sfc pg will already be in place between the Piedmont trof and the Atlantic high...resulting in SW winds 15 to 20 kt at the start of this period. The cold front dropping south will slightly further tighten the pg and could see SW winds eclipse SCA thresholds, especially across the NC Waters Fri night thru Sat. At this point, confidence is low but will mention in the HWO. The front should push thru Sat night and clear the southernmost waters Sun daytime morning. Should see plenty of convection for mariners to stay alert for from Fri night thru Sun morning. At times, the models will underestimate the NE flow behind the front but given the time of year and high pressure thats rather lame, intensity-wise. As a result, will still fcst winds just slightly hier than guidance Sun going into Mon. Mon night thru Tue, the waters will see the front to the south more or less washout as Piedmont trof inland re-develops and SW winds become common once again. Seas this period, generally will be dominated by short period wind waves at 3 to 5 second periods with an underlying SE swell at 7 to 9 second periods. By Tue, seas are progged to be dominated by an Easterly 8 to 9 second period swell. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...None. MARINE...None. && SYNOPSIS...ILM UPDATE...IGB NEAR TERM...SHK SHORT TERM...DCH LONG TERM...DCH AVIATION...RGZ MARINE...DCH/SHK
Hazardous weather outlook, Jul 8, 3:43 AM EDT, 46 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 343 AM EDT Fri Jul 8 2022 NCZ087-096-099-SCZ017-023-024-032-033-059-090745- Robeson-Bladen-Columbus-Marlboro-Darlington-Dillon-Florence-Marion- Northern Horry- 343 AM EDT Fri Jul 8 2022 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. A few strong to potentially severe thunderstorms may impact the area later this evening with the greatest threat being damaging winds and heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A few strong to potentially severe thunderstorms may impact the area again on Saturday with the greatest threat being damaging winds and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ105-107-109-SCZ039-055-058-090745- Inland Pender-Inland New Hanover-Inland Brunswick-Williamsburg- Inland Georgetown-Central Horry- 343 AM EDT Fri Jul 8 2022 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. A few strong to potentially severe thunderstorms may impact the area later this evening with the greatest threat being damaging winds and heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A few strong to potentially severe thunderstorms may impact the area again on Saturday with the greatest threat being damaging winds and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ110-SCZ054-090745- Coastal Brunswick-Coastal Horry- 343 AM EDT Fri Jul 8 2022 ...MODERATE RISK OF RIP CURRENTS IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk of Rip Currents. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ056-090745- Coastal Georgetown- 343 AM EDT Fri Jul 8 2022 This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-090745- Coastal Pender-Coastal New Hanover- 343 AM EDT Fri Jul 8 2022 This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Today and tonight. A few strong to potentially severe thunderstorms may impact the area later this evening with the greatest threat being damaging winds and heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A few strong to potentially severe thunderstorms may impact the area again on Saturday with the greatest threat being damaging winds and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ250-252-254-256-090745- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 343 AM EDT Fri Jul 8 2022 This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Small craft advisory conditions are possible Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 7, 11:35 PM EDT, 4 hours 54 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1135 PM EDT Thu Jul 7 2022
NCZ087-080400-
Robeson NC-
1135 PM EDT Thu Jul 7 2022
...Strong thunderstorms will impact portions of northern Robeson
County through MIDNIGHT EDT...
At 1135 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Rex to Prospect. Movement
was southeast at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Red Springs, St. Pauls, Buie, Rex, Prospect, Shannon, Parkton,
Rennert and Lumber Bridge.
This includes Interstate 95 in North Carolina between mile markers 25
and 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3490 7894 3488 7892 3486 7893 3482 7889
3465 7906 3474 7929 3486 7916 3495 7903
TIME...MOT...LOC 0335Z 293DEG 11KT 3495 7897 3473 7922
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TRASpecial weather statement, Jul 7, 11:57 PM EDT, 4 hours 32 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1157 PM EDT Thu Jul 7 2022
NCZ087-096-080430-
Robeson NC-Bladen NC-
1157 PM EDT Thu Jul 7 2022
...Strong thunderstorms will impact portions of northwestern Bladen
and eastern Robeson Counties through 1230 AM EDT...
At 1157 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Jerome to Barker Ten Mile. Movement was
east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lumberton, Smiths, Howellsville, Bladen Community College,
Tolarsville, Duart, Ammon, Robeson Community College, Tobermory,
Ruskin, Barker Ten Mile, White Oak, Jerome, Dublin, Tar Heel and
Southeastern Regional Medical Center.
This includes Interstate 95 in North Carolina between mile markers 18
and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3485 7851 3457 7878 3464 7910 3484 7890
3485 7880
TIME...MOT...LOC 0357Z 276DEG 27KT 3486 7881 3469 7897
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
TRASpecial weather statement, Jul 8, 12:26 AM EDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1226 AM EDT Fri Jul 8 2022
NCZ096-080500-
Bladen NC-
1226 AM EDT Fri Jul 8 2022
...Strong thunderstorms will impact portions of northern Bladen
County through 100 AM EDT...
At 1226 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Ammon to near
Elizabethtown. Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Elizabethtown, Ammon, White Lake and Bladen County Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3484 7849 3481 7845 3477 7843 3475 7839
3473 7839 3472 7838 3470 7837 3469 7835
3467 7832 3465 7832 3464 7831 3463 7832
3460 7830 3458 7827 3460 7875 3485 7856
3485 7852 3486 7850
TIME...MOT...LOC 0426Z 262DEG 39KT 3487 7849 3466 7864
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TRASpecial weather statement, Jul 8, 1:29 AM EDT, 3 hours before
Special Weather Statement
National Weather Service Wilmington NC
129 AM EDT Fri Jul 8 2022
NCZ105-080545-
Inland Pender NC-
129 AM EDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of northeastern Pender
County through 145 AM EDT...
At 129 AM EDT, Doppler radar was tracking a strong thunderstorm near
Maple Hill, or 11 miles northeast of Burgaw, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Maple Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3452 7780 3470 7785 3472 7779 3472 7768
3470 7767 3453 7760
TIME...MOT...LOC 0529Z 255DEG 15KT 3463 7774
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TRAThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 11:35 PM EDT | Special Weather Statement | ILM | Robeson | 25 min |
| Jul 7, 11:57 PM EDT | Special Weather Statement | ILM | Bladen | 33 min |
| Jul 8, 12:26 AM EDT | Special Weather Statement | ILM | Bladen | 34 min |
| Jul 8, 1:29 AM EDT | Special Weather Statement | ILM | Pender | 16 min |
| Jul 8, 3:40 AM EDT | Heat Advisory | ILM | Bladen, Columbus, Robeson | 15 hr |
| Jul 8, 2:49 PM EDT | Special Weather Statement | ILM | Pender | 26 min |
| Jul 8, 3:14 PM EDT | Small Craft Advisory | ILM | 35 hr | |
| Jul 8, 3:15 PM EDT | Special Weather Statement | ILM | Pender | 30 min |
| Jul 8, 3:16 PM EDT | Areal Flood Advisory | ILM | New Hanover, Pender | 119 min |
| Jul 8, 3:54 PM EDT | Special Weather Statement | ILM | Bladen | 36 min |
| Jul 8, 3:59 PM EDT | Areal Flood Advisory | ILM | New Hanover | 91 min |
| Jul 8, 4:03 PM EDT | Special Weather Statement | ILM | Brunswick, New Hanover | 27 min |
| Jul 8, 4:21 PM EDT | Special Weather Statement | ILM | New Hanover | 24 min |
| Jul 8, 4:32 PM EDT | Special Weather Statement | ILM | New Hanover | 28 min |
| Jul 8, 4:55 PM EDT | Special Weather Statement | ILM | Robeson | 35 min |
| Jul 8, 5:07 PM EDT | Special Weather Statement | ILM | Robeson | 23 min |
| Jul 8, 6:27 PM EDT | Special Weather Statement | ILM | Bladen | 33 min |
| Jul 8, 6:32 PM EDT | Special Weather Statement | ILM | Robeson | 28 min |
| Jul 8, 7:20 PM EDT | Special Weather Statement | ILM | Bladen | 25 min |
Nearby
Beach Hazards Statements in North Carolina, 2022Every beach hazards statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.